MathSciNet Relay Station
MathSciNet bibliographic data
MR2582707 (2011c:62029) 62E17 (60E15 60G50)
Peköz, Erol A.; Röllin, Adrian; Čekanavičius, Vydas; Shwartz, Michael A three-parameter binomial approximation. J. Appl. Probab. 46 (2009), no. 4, 1073–1085.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement